# SDR SIMA20150102007

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,431 hours, 25,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT SIGN INOPERATIVE.  R & R AFT EMER EXIT SIGN LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
